# SDR AALA202101279004

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 21,121 hours, 5,958 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR AURAL ALERT LAVATORY SMOKE/FIRE WARNING SOUNDED.  ACCOMPLISHED TEST OF LAV SMOKE DETECTION, IAW AMM 25-10-00.  NO FAULTS NOTED.
